Alert archive / South Carolina / Freeze Warnings in 2013

Freeze Warning 3, NWS Columbia, SC

March 25, 20135 counties in South Carolina; Lincoln County, Georgia

NWS Columbia, SC issued this freeze warning at Mar 25, 2013, 10:12 PM EDT for 5 counties in South Carolina; Lincoln County, Georgia. It took effect at Mar 26, 2013, 4:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 25, 2013, 10:12 PM EDT (02:12 UTC)
In effect from
Mar 26, 2013, 4:00 AM EDT
Expired
Mar 26, 2013, 8:00 AM EDT
In force
4 hr
Issued by
NWS Columbia, SC

Counties Lincoln County, GA, Edgefield County, SC, Fairfield County, SC, McCormick County, SC, Newberry County, SC, Saluda County, SC

The radar

The Columbia radar (KCAE), 69 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 2.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2013-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2013-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2768 m above ground
0-6 km bulk shear
107 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WWUS72 KCAE 260212
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
1012 PM EDT MON MAR 25 2013

GAZ040-SCZ015-018-020-021-025-026-261200-
/O.NEW.KCAE.FZ.W.0003.130326T0800Z-130326T1200Z/
/O.CON.KCAE.LW.Y.0011.000000T0000Z-130327T0000Z/
LINCOLN-LANCASTER-MCCORMICK-NEWBERRY-FAIRFIELD-EDGEFIELD-SALUDA-
INCLUDING THE CITIES OF...LINCOLNTON...LANCASTER...ELGIN...
MCCORMICK...NEWBERRY...WINNSBORO...EDGEFIELD...JOHNSTON...
SALUDA...RIDGE SPRING
1012 PM EDT MON MAR 25 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY...
...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT TUESDAY. 

* TIMING...BREEZY THROUGH 8 PM TUESDAY EVENING.

* WINDS...WEST WINDS 15 TO 25 MPH...WITH GUSTS AROUND 30 MPH.

* TEMPERATURE...TEMPERATURES WILL FALL TO 32 DEGREES OR BELOW
  DURING THE PREDAWN HOURS.

* IMPACTS...GUSTY WINDS AND ROUGH CHOP ON AREA LAKES WILL CREATE
  ADVERSE CONDITIONS. BOATERS SHOULD USE EXTRA CAUTION ON AREA
  LAKES. FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING VEGETATION
  AND CROPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL NEGATIVELY IMPACT CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

GAZ063>065-077-SCZ016-022-027>031-035>038-041-261200-
/O.CON.KCAE.LW.Y.0011.000000T0000Z-130327T0000Z/
MCDUFFIE-COLUMBIA-RICHMOND-BURKE-CHESTERFIELD-KERSHAW-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...THOMSON...MARTINEZ...EVANS...AUGUSTA...
HEPHZIBAH...WAYNESBORO...CHERAW...PAGELAND...CAMDEN...LUGOFF...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
1012 PM EDT MON MAR 25 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY...

* TIMING...BREEZY THROUGH 8 PM TUESDAY EVENING.

* WINDS...WEST WINDS 15 TO 25 MPH...WITH GUSTS AROUND 30 MPH.

* IMPACTS...GUSTY WINDS AND ROUGH CHOP ON AREA LAKES WILL CREATE 
  ADVERSE CONDITIONS. BOATERS SHOULD USE EXTRA CAUTION ON AREA 
  LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

&&

$$
2 follow-up statements
794 
WWUS72 KCAE 260622
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
222 AM EDT TUE MAR 26 2013

GAZ040-SCZ015-018-020-021-025-026-261230-
/O.NEW.KCAE.FZ.A.0003.130327T0800Z-130327T1300Z/
/O.CON.KCAE.FZ.W.0003.130326T0800Z-130326T1200Z/
/O.CON.KCAE.LW.Y.0011.000000T0000Z-130327T0000Z/
LINCOLN-LANCASTER-MCCORMICK-NEWBERRY-FAIRFIELD-EDGEFIELD-SALUDA-
INCLUDING THE CITIES OF...LINCOLNTON...LANCASTER...ELGIN...
MCCORMICK...NEWBERRY...WINNSBORO...EDGEFIELD...JOHNSTON...
SALUDA...RIDGE SPRING
222 AM EDT TUE MAR 26 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING. 

* TIMING...BREEZY THROUGH 8 PM TUESDAY EVENING.

* WINDS...WEST WINDS 15 TO 25 MPH...WITH GUSTS AROUND 30 MPH.

* TEMPERATURE...TEMPERATURES WILL FALL TO 32 DEGREES OR BELOW 
  DURING THE PREDAWN HOURS THIS MORNING. FREEZING TEMPERATURES
  POSSIBLE AGAIN LATE TONIGHT AND EARLY WEDNESDAY MORNING. 

* IMPACTS...GUSTY WINDS AND ROUGH CHOP ON AREA LAKES WILL CREATE 
  ADVERSE CONDITIONS. BOATERS SHOULD USE EXTRA CAUTION ON AREA 
  LAKES. FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING 
  VEGETATION AND CROPS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL NEGATIVELY IMPACT CROPS AND
OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

GAZ063>065-077-SCZ016-022-027>031-035>038-041-261230-
/O.NEW.KCAE.FZ.A.0003.130327T0800Z-130327T1300Z/
/O.CON.KCAE.LW.Y.0011.000000T0000Z-130327T0000Z/
MCDUFFIE-COLUMBIA-RICHMOND-BURKE-CHESTERFIELD-KERSHAW-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...THOMSON...MARTINEZ...EVANS...AUGUSTA...
HEPHZIBAH...WAYNESBORO...CHERAW...PAGELAND...CAMDEN...LUGOFF...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
222 AM EDT TUE MAR 26 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING. 

* TIMING...BREEZY THROUGH 8 PM TUESDAY EVENING.

* WINDS...WEST WINDS 15 TO 25 MPH...WITH GUSTS AROUND 30 MPH.

* TEMPERATURE...NEAR FREEZING TEMPERATURES POSSIBLE LATE TONIGHT
  AND EARLY WEDNESDAY MORNING.

* IMPACTS...GUSTY WINDS AND ROUGH CHOP ON AREA LAKES WILL CREATE 
  ADVERSE CONDITIONS. BOATERS SHOULD USE EXTRA CAUTION ON AREA 
  LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
670 
WWUS72 KCAE 261203
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
803 AM EDT TUE MAR 26 2013

GAZ040-SCZ015-018-020-021-025-026-262015-
/O.EXP.KCAE.FZ.W.0003.000000T0000Z-130326T1200Z/
/O.CON.KCAE.LW.Y.0011.000000T0000Z-130327T0000Z/
/O.CON.KCAE.FZ.A.0003.130327T0800Z-130327T1300Z/
LINCOLN-LANCASTER-MCCORMICK-NEWBERRY-FAIRFIELD-EDGEFIELD-SALUDA-
INCLUDING THE CITIES OF...LINCOLNTON...LANCASTER...ELGIN...
MCCORMICK...NEWBERRY...WINNSBORO...EDGEFIELD...JOHNSTON...
SALUDA...RIDGE SPRING
803 AM EDT TUE MAR 26 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...
...FREEZE WARNING HAS EXPIRED...

* TIMING...BREEZY THROUGH 8 PM TUESDAY EVENING.

* WINDS...WEST WINDS 15 TO 25 MPH...WITH GUSTS AROUND 30 MPH.

* TEMPERATURE...FREEZING TEMPERATURES POSSIBLE AGAIN EARLY
  WEDNESDAY MORNING. 

* IMPACTS...GUSTY WINDS AND ROUGH CHOP ON AREA LAKES WILL CREATE 
  ADVERSE CONDITIONS. BOATERS SHOULD USE EXTRA CAUTION ON AREA 
  LAKES. FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING 
  VEGETATION AND CROPS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL NEGATIVELY IMPACT CROPS AND
OTHER SENSITIVE VEGETATION.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

GAZ063>065-077-SCZ016-022-027>031-035>038-041-262015-
/O.CON.KCAE.LW.Y.0011.000000T0000Z-130327T0000Z/
/O.CON.KCAE.FZ.A.0003.130327T0800Z-130327T1300Z/
MCDUFFIE-COLUMBIA-RICHMOND-BURKE-CHESTERFIELD-KERSHAW-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...THOMSON...MARTINEZ...EVANS...AUGUSTA...
HEPHZIBAH...WAYNESBORO...CHERAW...PAGELAND...CAMDEN...LUGOFF...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
803 AM EDT TUE MAR 26 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...

* TIMING...BREEZY THROUGH 8 PM TUESDAY EVENING.

* WINDS...WEST WINDS 15 TO 25 MPH...WITH GUSTS AROUND 30 MPH.

* TEMPERATURE...NEAR FREEZING TEMPERATURES POSSIBLE LATE TONIGHT 
  AND EARLY WEDNESDAY MORNING. 

* IMPACTS...GUSTY WINDS AND ROUGH CHOP ON AREA LAKES WILL CREATE 
  ADVERSE CONDITIONS. BOATERS SHOULD USE EXTRA CAUTION ON AREA 
  LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this freeze warning went out at Mar 25, 8:22 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Mar 25, 8:22 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE COLUMBIA SC
822 PM EDT MON MAR 25 2013

.SYNOPSIS...
COLD AND DRY HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH MID
WEEK. WINDY CONDITIONS WILL REMAIN THROUGH TUESDAY. A WARMING
TREND IS EXPECTED BY THE END OF THE WEEK INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
QUICK EVENING UPDATE TO DROP THE WIND ADVISORY AS WINDS HAVE
SUBSIDED BELOW CRITERIA BUT ALSO HAVE ISSUED A LAKE WIND ADVISORY
THROUGH 8 PM TUESDAY. THE PRESSURE GRADIENT REMAINS STRONG ENOUGH
TO SUPPORT MODERATE WINDS OVERNIGHT AND THE MIXING EXPECTED DUE
TO COLD ADVECTION OVER THE WARMER LAKE WATERS SHOULD MEET LAKE
WIND ADVISORY CRITERIA.

TONIGHT...LATEST MODEL INFORMATION SUGGESTING LOW TEMPERATURES
TONIGHT CLOSE TO FREEZING...BUT CONFIDENCE IS RATHER LOW AT THIS
TIME. GUIDANCE SHOWS LOW-LEVEL WINDS REMAINING BETWEEN 10-15 MPH
OVERNIGHT...WHICH WILL CONTRIBUTE TO STRONG MIXING. MODEL
SOUNDINGS TRY TO INDICATE THAT A SHALLOW INVERSION MAY SETUP RIGHT
AROUND SUNRISE...BUT WITH THE STRONG WINDS IN LOWER LEVEL NOT
CONVINCED THAT WILL OCCUR. THIS SHOULD KEEP LOWS SLIGHTLY ABOVE
GUIDANCE READINGS. RIGHT NOW THE THINKING IS THAT THE FREEZING
MARK WILL BE BRIEF IF AT ALL. WILL EVALUATE NEW MODEL DATA THIS
EVENING AND DETERMINE IF POSSIBLE FREEZE WARNING WILL BE NEEDED
FOR ANY PART OF THE FORECAST AREA.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
TUESDAY AND TUESDAY NIGHT...HIGH PRESSURE WILL BE SLOWLY BUILDING
INTO THE REGION AS THE UPPER LEVEL TROUGH SWINGS THROUGH THE
FORECAST AREA DURING THE AFTERNOON. THE MAIN DYNAMICS AND LIFT
ASSOCIATED WITH THE TROUGH AXIS WILL BE NORTH OF THE AREA WITH SOME
ADDITIONAL MID LEVEL MOISTURE ENTERING THE FORECAST AREA. EXPECT
THIS TO INCREASE THE MID LEVEL CLOUDS OVER THE AREA WITH PRECIP
REMAINING NORTH OF THE AREA AND THE WINDWARD SIDE OF THE MOUNTAINS.
THE PRESSURE GRADIENT WILL ALSO BEGIN TO RELAX ACROSS THE REGION
WITH WESTERLY WINDS 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. WITH
SUNSET AN INVERSION WILL BEGIN TO DEVELOP ALLOWING WINDS TO FURTHER
DIMINISH...BECOMING NORTHWESTERLY AROUND 5 MPH BY 10PM. THE TROUGH
WILL MOVE OFFSHORE DURING THE EVENING WITH DRIER AIR MOVING IN
OVERNIGHT. THIS WILL CREATE MOSTLY CLEAR SKIES AND WITH WINDS
SUBSIDING THROUGH THE NIGHT TEMPERATURES WILL BECOME AN ISSUE.
EXPECT OVERNIGHT LOWS IN THE LOWER 30S FOR MOST LOCATIONS. HAVE NOT
ISSUED ANY FREEZE RELATED PRODUCTS DUE TO CURRENT HEADLINES AND WILL
ALLOW LATER SHIFTS TO REEVALUATE.

WEDNESDAY AND WEDNESDAY NIGHT...HIGH PRESSURE WILL CONTINUE
BUILDING AS THE UPPER TROUGH MOVES FURTHER OFFSHORE. THE PRESSURE
GRADIENT WILL CONTINUE TO RELAX ALLOWING WINDS TO FURTHER SUBSIDE.
WITH DRIER AIR OVER THE REGION SKIES WILL REMAIN MOSTLY CLEAR WITH
AFTERNOON HIGH TEMPERATURES WARMING TOWARD THE 60 DEGREE MARK. THE
MAIN CONCERN WILL BE LOW TEMPERATURES WEDNESDAY NIGHT AS WINDS
BECOME CALM AND CLEAR SKIES ALLOW FOR EXCELLENT RADIATIONAL
CONDITIONS. WITH FREEZE CONCERNS TONIGHT AND TUESDAY NIGHT A
HIGHER PRIORITY WILL ALLOW POTENTIAL FOR FREEZING CONDITIONS
WEDNESDAY NIGHT TO REMAIN IN THE BACKGROUND FOR NOW.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
MODELS ARE IN GOOD AGREEMENT THROUGH THE LONG TERM WITH THE UPPER
LEVEL PATTERN HIGHLY AMPLIFIED RESULTING IN SLOW EASTWARD
PROGRESSION OF SYSTEMS. HIGH PRESSURE WILL DOMINATE THE REGION
THROUGH SATURDAY WITH LOW PRESSURE MOVING IN FROM THE WEST ON
SUNDAY. ALTHOUGH THE UPPER LEVELS WILL BE HIGHLY AMPLIFIED WITH THE
MAIN STORM TRACK WILL BE NORTH OF THE REGION. THIS WILL ALLOW A
DISORGANIZED FRONTAL SYSTEM INTO THE FORECAST AREA SUNDAY AFTERNOON
INTO MONDAY. MODELS CONTINUE TO ADJUST TIMING AND INTENSITY OF THIS
SYSTEM SO CONFIDENCE IN DETAILS REMAINS LOW SO HAVE ADJUSTED POPS
SLIGHTLY UPWARD FOR SUNDAY THROUGH MONDAY. TEMPERATURES THROUGH THE
LONG TERM WILL CONTINUE BELOW NORMAL.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...

VFR CONDITIONS ACROSS THE REGION. SCATTERED STRATO-CUMULUS AT TIMES
WITH DIMINISHING WINDS OVERNIGHT. GUSTS ABOVE 20 KTS UNTIL AROUND
04Z. WINDS ALOFT WILL BE DECREASING AND LOW LEVEL WIND SHEAR NOT
EXPECTED. WINDS WILL PICK UP AGAIN TUESDAY MORNING WITH GUSTS LIKELY
ABOVE 20 KTS. TROUGH MOVING THROUGH THE REGION TUESDAY AFTERNOON
WITH RESULT IN PERIOD OF BROKEN CEILINGS AROUND 5000 FT.

EXTENDED AVIATION OUTLOOK...NO CEILING OR VISIBILITY RESTRICTIONS
EXPECTED THROUGH SATURDAY.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR SCZ015-016-018-
     020>022-025>031-035>038-041.
GA...LAKE WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR GAZ040-063>065-
     077.
&&

NEAR TERM...HC
AVIATION...AWP
Hazardous weather outlook, Mar 25, 8:27 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
827 PM EDT MON MAR 25 2013

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-270030-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
827 PM EDT MON MAR 25 2013

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

FREEZING TEMPERATURES POSSIBLE TUESDAY AND WEDNESDAY NIGHTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:08 PM EDTLake Wind AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more16 hr
Mar 26, 2:22 AM EDTFreeze WatchCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more10 hr
Mar 26, 11:59 AM EDTFreeze WarningCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more21 hr

Nearby

Freeze Warnings in South Carolina, 2013Freeze Warnings in Georgia, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.